| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Ann Clin Neurophysiol > Volume 10(1); 2008 > Article
Ann Clin Neurophysiol. 2008; 10(1): 79-82.
A Case of Intractable Hiccups Associated with High Dose Intravenous Methylprednisolone in a Patient with Third Nerve Palsy
Sang-Jun Na, Kyu Sun Yum, and Kee Ook Lee
Copyright © 2008 The Korean Society of Clinical Neurophysiology
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
The etiology of intractable hiccups is most commonly idiopathic. However, they are occasionally associated with some underlying disorders including gastro-esophageal reflux disease. There are a few previous reports describing the association of intractable hiccups with high dose corticosteroid. We experienced an unusual case of intractable hiccups following a high dose intravenous methylprednisolone therapy in a patient with right third nerve palsy. Since methylprednisolone is commonly used in various neurological problems, physicians should be aware of its possible side effect including intractable hiccups.
Key words: Intractable hiccups, Methylprednisolone, Third nerve palsy
Editorial Office
Department of Neurology, Gyeongsang National University Changwon Hospital,
11, Samjeongja-ro, Seongsan-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea
TEL : +82-10-3396-7312    FAX : +82-82-55-214-2638   E-mail: acn.journal@gmail.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Clinical Neurophysiology.           Developed in M2PI